# SDR CA060828003

- Difficulty date: August 28, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech B90
- Aircraft time: 14,190 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 25800
- Part serial: 604
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED  MAINTENANCE 1000 HRS HYD. SYSTEM 3000 PSI LEAK TEST  (LANDING GEAR MM M-8101, ROUTINE MAINTENANCE) HYD. SELECTOR FOUND LEAKING TO RETURN ON GEAR DOWN SECTION. WAS UNABLE TO BUILD UP PRESSURE TO OPERATE GEAR WITH MANUAL EXTERNAL PUMP. NEW HYD. SELECTOR INSTALLED AND IT WAS FOUND LEAKING TO RETURN ON GEAR UP SELECTION. WHEN LANDING GEAR CYCLED WITH AIRCRAFT HYD.PUMP SYSTEM OPERATES NORMALLY. SUSPECT  NOT TESTING HYD. SELECTOR VALVES BOTH OLD AND NEW VALVES OVERHAULED BY THEM. (TC NR 20060828003)
